Alert archive / Arkansas / Special Weather Statements in 2011

Special Weather Statement, NWS Tulsa, OK

June 28, 2011Carroll County, Arkansas

NWS Tulsa, OK issued this special weather statement at Jun 28, 2011, 6:57 AM CDT for Carroll County, Arkansas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2011, 6:57 AM CDT (11:57 UTC)
Expired
Jun 28, 2011, 7:30 AM CDT
In force
33 min
Issued by
NWS Tulsa, OK

County Carroll County, AR

The radar

The Springfield radar (KSGF), 118 km from the middle of the area, began a volume at 12:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 12.0 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3014 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3014 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1146 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
1.4
Supercell composite
8.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

909 
WWUS84 KTSA 281157
SPSTSA

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
657 AM CDT TUE JUN 28 2011

ARZ002-281230-
CARROLL AR-
657 AM CDT TUE JUN 28 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 730 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     SOUTHEASTERN CARROLL

AT 657 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER RUDD...MOVING
EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM
INCLUDE...OSAGE...DRYFORK...DELMAR...METALTON...RUDD AND CONNOR.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3612 9330 3613 9355 3627 9354 3625 9329
TIME...MOT...LOC 1157Z 281DEG 31KT 3620 9345

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Jun 28, 6:31 AM CDT, 26 minutes earlier.

Area forecast discussion, Jun 28, 6:31 AM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
631 AM CDT TUE JUN 28 2011

.DISCUSSION...

THE 12Z AVIATION DISCUSSION IS INCLUDED BELOW.

&&

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
VFR CONDITIONS WILL PREVAIL OUTSIDE OF TSRA ACTIVITY. SCT TSRA
PSSBL THIS AFTERNOON NEAR AND SOUTH OF I-40 ALONG STALLED FRONT.
BETTER CHANCE FOR STORMS MAY BE AFT 00Z TONIGHT...WHEN A COMPLEX
OF STORMS IS EXPTD TO FORM OUT WEST AND MOVE ACROSS NORTHERN
OK/AR. WILL THROW IN PROB30'S TO ACCOUNT FOR THIS POSSIBILITY FOR
NOW.

LACY

&&

.PREV DISCUSSION... /ISSUED 253 AM CDT TUE JUN 28 2011/

DISCUSSION...

FRONT HAS BECOME LARGELY STATIONARY OVER THE AREA EARLY THIS
MORNING...STRETCHING FROM NEAR ATOKA TO FAYETTEVILLE. TEMPERATURES
AREAWIDE ARE SEVERAL DEGREES COOLER THAN AT THIS SAME TIME
YESTERDAY DUE TO LIGHTER WINDS...WITH TEMPERATURES NORTH OF THE
BOUNDARY IN THE 70S. ELEVATED CONVECTION HAS BEEN DEVELOPING WELL
NORTH OF THE BOUNDARY NEAR THE KANSAS AND OKLAHOMA BORDERS DURING
THE PAST COUPLE OF HOURS. WILL MONITOR RADAR TRENDS PRIOR TO
ISSUANCE TO DETERMINE IF POPS WILL BE REQUIRED ACROSS AREAS NEAR
THE KANSAS BORDER...AS CURRENT THINKING IS THAT MUCH OF THE
ACTIVITY WILL REMAIN NORTH OF THE STATE LINES...WITH PORTIONS OF
NORTHWEST ARKANSAS MORE LIKELY TO SEE STORMS AFTER 12Z.

TEMPERATURES TODAY WILL BE SOMEWHAT TRICKY...WITH HIGHS LIKELY TO
BE SOME 10 TO 15 DEGREES COOLER ACROSS MUCH OF NORTHEAST OKLAHOMA
AND NORTHWEST ARKANSAS THAN YESTERDAY...BUT STILL HOT TO THE SOUTH
OF INTERSTATE 40. DEW POINTS IN THE LOWER 70S WILL LEAD TO 105
HEAT INDICES ACROSS MUCH OF SOUTHEAST OKLAHOMA AND WEST CENTRAL
ARKANSAS...LEADING TO THE NECESSITY FOR A HEAT ADVISORY THIS
AFTERNOON TO THE SOUTH OF A MCALESTER TO VAN BUREN LINE.

THUNDERSTORMS WILL BE POSSIBLE MAINLY THIS AFTERNOON ALONG AND
SOUTH OF THE BOUNDARY...BUT A BETTER CHANCE FOR STORMS WILL OCCUR
TONIGHT. AN MCS IS EXPECTED TO DEVELOP THIS EVENING IN WESTERN
KANSAS IN RESPONSE TO A STRONG LOW LEVEL JET IN THE HIGH PLAINS.
MODELS HAVE CONSISTENTLY INDICATED THAT THE MCS WILL MOVE ACROSS
EASTERN OKLAHOMA AND WESTERN PARTS OF ARKANSAS TONIGHT...AND
POSSIBLY INTO TOMORROW MORNING. FOR NOW...WILL CONTINUE TO PUT
HIGHEST POPS IN THE TONIGHT PERIOD...BUT LATER SHIFTS WILL HAVE TO
MONITOR TO SEE IF THESE NEED TO BE PUSHED BACK INTO THE 12-18Z
WEDNESDAY PERIOD.

THE FRONT WILL RETURN TO THE NORTH OF THE AREA...ALLOWING THE HEAT
AND HUMIDITY TO AGAIN TAKE HOLD OF THE WEATHER PICTURE. HEAT
INDICES APPROACHING 110 AND TRIPLE DIGIT HIGHS WILL AGAIN BE
LIKELY FROM WEDNESDAY INTO AT LEAST THE EARLY PART OF THE WEEKEND.
WILL ISSUE AN EXCESSIVE HEAT WATCH FOR ALL OF EASTERN OKLAHOMA
EXCEPT ADAIR COUNTY...AND WEST CENTRAL ARKANSAS FROM TOMORROW INTO
FRIDAY EVENING. CONFIDENCE IS FAIRLY HIGH THAT THE HEAT INDEX
CRITERIA /105/ FOR A WARNING WILL EXIST ACROSS THE ENTIRE
AREA...BUT CONFIDENCE IS LOWER THAT THE LOW TEMPERATURE CRITERIA
WILL BE MET EVERYWHERE...EXCEPT TUL AND FSM. THERE IS ALSO A NON
ZERO CHANCE THAT TONIGHTS EXPECTED MCS ACTIVITY COULD REDUCE HIGHS
AND HEAT INDICES FOR SOME PART OF THE AREA WEDNESDAY...DELAYING
THINGS INTO THURSDAY.

LARGELY DRY WEATHER WILL RETURN WITH THE HEAT AND HUMIDITY BY
THURSDAY AND PERSIST THROUGH THE REST OF THE FORECAST. THE NEW
ECMWF RUN DOES SHOW SOME HOPE...HOWEVER...AS IT TAKES A BREWING
TROPICAL SYSTEM CURRENTLY NEAR THE YUCATAN THE NORTH INTO A
WEAKNESS IN THE UPPER LEVEL RIDGE TO THE EAST OF THE ROCKIES. THE
MODEL SOLUTION SPLITS THE UPPER RIDGE IN HALF...WHICH WOULD LEAD
TO COOLER TEMPERATURES AND SOME NEEDED RAINFALL. NOT GOING TO BITE
ON THIS SOLUTION JUST YET...AS IT DOES NOT HAVE THE SUPPORT OF
OTHER MODELS OR ITS PREVIOUS SOLUTIONS. BEARS WATCHING HOWEVER.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   91  75  99  80 /  10  40  20   0
FSM   96  75  98  75 /  30  40  20   0
MLC   96  74  99  76 /  30  30  10  10
BVO   88  70  98  76 /  10  40  20   0
FYV   89  70  93  74 /  20  40  20   0
BYV   88  70  91  72 /  20  30  20   0
MKO   93  72  98  77 /  20  40  20   0
MIO   89  71  96  76 /  10  30  20   0
F10   91  74  98  78 /  20  40  10   0
HHW   98  74  98  76 /  30  20  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY FROM 1 PM TUESDAY TO 9 PM TUESDAY FOR OKZ049-
     OKZ053-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

     EXCESSIVE HEAT WATCH FROM 10 AM WEDNESDAY TO 9 PM FRIDAY FOR
     OKZ049-OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-
     OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-
     OKZ068-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...EXCESSIVE HEAT WATCH FROM 10 AM WEDNESDAY TO 9 PM FRIDAY FOR
     ARZ019-ARZ020-ARZ029.

     HEAT ADVISORY FROM 1 PM TUESDAY TO 9 PM TUESDAY FOR ARZ019-
     ARZ020-ARZ029.

&&

AVIATION...30
Hazardous weather outlook, Jun 28, 5:00 AM CDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
500 AM CDT TUE JUN 28 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-291000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 AM CDT TUE JUN 28 2011

...DANGEROUS HEAT CONTINUES ALONG AND SOUTH OF I-40 TODAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...EARLY THIS MORNING FOR NORTHWEST ARKANSAS. THIS AFTERNOON
		FOR PORTIONS OF EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.

DANGEROUS HEAT.
	RISK...ELEVATED.
	AREA...ALONG AND SOUTH OF I-40.
	ONSET...THIS AFTERNOON.

DISCUSSION...

A CLUSTER OF STRONG TO SEVERE STORMS WILL CLIP PORTIONS OF CARROLL
AND POSSIBLY MADISON COUNTIES EARLY THIS MORNING. HAIL TO THE SIZE
OF PING PONG BALLS AND WIND GUSTS TO 60 MPH ARE POSSIBLE.

ANOTHER BAND OF ELEVATED STORMS OVER NORTHWEST OKLAHOMA EARLY
THIS MORNING MAY AFFECT PORTIONS OF NORTHEAST OKLAHOMA BY LATE
MORNING IF IT HOLDS TOGETHER. MARGINALLY SEVERE HAIL AND WIND ARE
POSSIBLE.

SCATTERED STORMS ARE ALSO POSSIBLE ALONG THE BOUNDARY THIS
AFTERNOON FROM WEST CENTRAL ARKANSAS TO EAST CENTRAL AND SOUTHEAST
OKLAHOMA. ISOLATED SEVERE STORMS CAPABLE OF PRODUCING LARGE HAIL
TO THE SIZE OF GOLFBALLS AND WIND GUSTS TO 60 MPH ARE POSSIBLE.

A COMPLEX OF STORMS IS FORECAST TO ORGANIZE TONIGHT OVER SOUTHERN
KANSAS AND MAY MOVE INTO NORTHERN OKLAHOMA AFTER MIDNIGHT TONIGHT.
LARGE HAIL AND DAMAGING WINDS WOULD BE THE PRIMARY THREATS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
THURSDAY THROUGH SUNDAY...DANGEROUS HEAT POTENTIAL.
MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...

A STORM COMPLEX MAY BE ONGOING OVER PORTIONS OF EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS WEDNESDAY MORNING. IN THE WAKE OF THE
MORNING STORMS...THE COMBINATION OF HEAT AND HUMIDITY WILL CREATE
DANGEROUS HEAT INDICES OVER EASTERN OKLAHOMA AND WEST CENTRAL
ARKANSAS BY WEDNESDAY AFTERNOON.

A RIDGE WILL BUILD ALOFT OVER OKLAHOMA AND ARKANSAS FOR THE LATTER
PART OF THE WORK WEEK AND WEEKEND. THIS WILL BRING HOT AND HUMID
WEATHER TO THE REGION...AND DANGEROUS HEAT INDEX VALUES ARE
EXPECTED. AN EXCESSIVE HEAT WATCH HAS BEEN ISSUED FOR A GOOD
PORTION OF EASTERN OKLAHOMA IN ANTICIPATION OF THE UPCOMING HEAT WAVE.

EMERGENCY MANAGEMENT PLANNING STATEMENT...

EMERGENCY MEDICAL PERSONNEL SHOULD BE PREPARED TO TREAT MORE CASES
OF HEAT RELATED ILLNESS THIS WEEK AND THE UPCOMING WEEKEND.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jun 28, 2:17 AM CDT, 4 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
217 AM CDT TUE JUN 28 2011

OKZ057-280745-
CRAIG OK-
217 AM CDT TUE JUN 28 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     NORTHEASTERN CRAIG

AT 217 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF CHETOPA KANSAS...MOVING SOUTHEAST AT 15 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL.

LAT...LON 3701 9501 3699 9501 3699 9503 3698 9503
      3697 9504 3695 9500 3684 9500 3699 9520
      3701 9518
TIME...MOT...LOC 0717Z 302DEG 12KT 3699 9512
Special weather statement, Jun 28, 2:41 AM CDT, 4 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
241 AM CDT TUE JUN 28 2011

OKZ057-280815-
CRAIG OK-
241 AM CDT TUE JUN 28 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     EASTERN CRAIG

AT 241 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
WELCH...MOVING SOUTH AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...PYRAMID CORNERS...BLUEJACKET AND WELCH.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.

LAT...LON 3696 9501 3695 9500 3681 9499 3680 9500
      3674 9519 3696 9523 3697 9503
TIME...MOT...LOC 0741Z 343DEG 7KT 3693 9511
Local storm report, Jun 28, 6:30 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
630 AM CDT TUE JUN 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 AM     HAIL             3 SE EUREKA SPRINGS     36.37N 93.70W
06/28/2011  E0.88 INCH       CARROLL            AR   FIRE DEPT/RESCUE

            HEAVY RAIN AND HAIL FOR ABOUT 2 MINUTES.

&&

AJ
Special weather statement, Jun 28, 6:57 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
657 AM CDT TUE JUN 28 2011

ARZ002-281230-
CARROLL AR-
657 AM CDT TUE JUN 28 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 730 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     SOUTHEASTERN CARROLL

AT 657 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER RUDD...MOVING
EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM
INCLUDE...OSAGE...DRYFORK...DELMAR...METALTON...RUDD AND CONNOR.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3612 9330 3613 9355 3627 9354 3625 9329
TIME...MOT...LOC 1157Z 281DEG 31KT 3620 9345

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 2:17 AM CDTSpecial Weather StatementTSACraig28 min
Jun 28, 2:41 AM CDTSpecial Weather StatementTSACraig34 min
Jun 28, 3:30 AM CDTExcessive Heat WatchTSACherokee, Choctaw, Craig, Creek, Delaware, Haskell and 15 more60 hr
Jun 28, 3:30 AM CDTHeat AdvisoryTSAChoctaw, Haskell, Latimer, Pittsburg, Pushmataha18 hr
Jun 28, 7:45 AM CDTSpecial Weather StatementTSACreek, Okfuskee60 min
Jun 28, 8:44 AM CDTSpecial Weather StatementTSACreek46 min
Jun 28, 9:18 AM CDTSpecial Weather StatementTSAWagoner27 min
Jun 28, 9:43 AM CDTSpecial Weather StatementTSAWagoner32 min
Jun 28, 9:45 AM CDTSpecial Weather StatementTSATulsa45 min
Jun 28, 10:19 AM CDTSpecial Weather StatementTSAAdair, Cherokee41 min
Jun 28, 10:56 AM CDTSpecial Weather StatementTSAMayes49 min
Jun 28, 3:50 PM CDTSpecial Weather StatementTSAPushmataha25 min
Jun 28, 4:08 PM CDTSevere Thunderstorm WarningTSAPushmataha52 min
Jun 28, 4:24 PM CDTSevere Thunderstorm WarningTSAPushmataha66 min
Jun 28, 5:01 PM CDTAreal Flood AdvisoryTSAPushmataha119 min
Jun 28, 5:11 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha64 min
Jun 28, 6:00 PM CDTAreal Flood AdvisoryTSAChoctaw, Pushmataha2 hr
Jun 28, 6:06 PM CDTSpecial Weather StatementTSAChoctaw24 min
Jun 28, 6:12 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pittsburg, Pushmataha63 min
Jun 28, 6:31 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha44 min
Jun 28, 4:34 AM CDTSevere Thunderstorm WarningTSACarroll56 min
Jun 28, 6:15 AM CDTSevere Thunderstorm WarningTSACarroll22 min
Jun 28, 7:15 AM CDTSpecial Weather StatementTSAMadison30 min
Jun 28, 7:38 AM CDTSpecial Weather StatementTSAMadison22 min

Nearby

Special Weather Statements in Arkansas, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.